# SDR DXTA2022031458440

- Difficulty date: March 13, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 15,168 hours, 11,622 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0636
- Condition: Damaged
- Location: Zone 400
- Part time: 11,084 hours, 1,940 cycles
- Stage of operation: NR
- How discovered: L
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FLOW: IN FLIGHT AFTER ACTUATING THE CROSSFEED FROM LEFT TANK TO RIGHT ENGINE THE RIGHT FUEL BOOST PUMP AMBER ANNUNCIATOR ILLUMINATED STEADY AND REMAINED ILLUMINATED.  CROSSFEED WAS TURNED OFF AND R FUEL BOOST AMBER REMAINED ILLUMINATED.  APPROXIMATELY 10 MINUTES LATER A ROLLBACK OCCURRED ON THE RIGHT ENGINE ABOUT 15%.  ITT CLIMBED THEN RECOVERED.  A SECOND ROLLBACK OF APPROXIMATELY 50% OCCURRED WITHIN A COUPLE OF MINUTES WITH A HIGHER ITT THAT DID NOT RECOVER.  A THIRD ROLLBACK MAY HAVE OCCURRED AS WE WERE DOING THE QRC INFLIGHT ENGINE SHUTDOWN. NO OTHER CAUTIONS ILLUMINATED. /// CORRECTIVE ACTION /// DURING ENGINE MAINTENANCE RUNS, SET THRUST LEVER TO T/O POWER AND ITT INITIALLY SETTLED AROUND 716-718 DEGREES, BUT CREPT UP TO ABOUT 725. WE THEN HEARD A SLIGHT POP FOLLOWED BY A VERY PRONOUNCED WHINING/HUMMING NOISE. ITT THEN RAPIDLY SHOT INTO THE RED AND APPROACHED APPROXIMATELY 750 DEGREES AT WHICH POINT, THE THROTTLE LEVER WAS BROUGHT BACK TO IDLE. BORESCOPE REVEALED CONSIDERABLE HOT SECTION DISTRESS TO INCLUDE AT LEAST5 EACH MISSING 1ST STAGE HPT BLADES. DURING ENGINE MAINTENANCE RUNS, UPON REACHING IDLE THE OIL PRESSURE DROPPED INTO THE RED FOR ABOUT 3 SECONDS UNTIL THE ENGINE WAS SHUT DOWN BY MAINTENANCE PERSONNEL. REMOVED RH ENGINE. INSTALLED OVERHAULED ENGINE COMPLIED WITH ALL LEAK, OPERATIONAL AND PERFORMANCE RUNS WITH NO DISCREPANCIES NOTED. ALL ENGINE PARAMETERS WITHIN LIMITS. IAW CE-560XLS AMM71-00-03, 71-00-02, 71-00-01 AND PW545B EMM71-00-00.
